# SDR MASA200400299

- Difficulty date: May 28, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N37178
- Make and model: Cndair CL6002B19
- Aircraft serial: 7178
- Aircraft time: 19,004 hours, 13,412 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 750006000D
- Part serial: 0457
- Condition: Failed
- Location: Nlg
- Part time: 335 hours, 225 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ASH 6164 RETURNED TO THE FIELD (PHX) FOR NOSE LANDING GEAR DOOR OPEN MESSAGE DISPLAYED ON EICAS.  MX REPLACED THE NOSE LANDING GEAR SELECTOR VALVE.  OPS GOOD.
